Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Partial differential equations in Fischer-Fock spaces for the Hilbert-Schmidt holomorphy type


Author: Thomas A. W. Dwyer III
Journal: Bull. Amer. Math. Soc. 77 (1971), 725-730
MSC (1970): Primary 4630, 4645; Secondary 3205, 3597
DOI: https://doi.org/10.1090/S0002-9904-1971-12788-X
MathSciNet review: 0290103
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] V. Bargmann, On a Hilbert space of analytic functions and an associated integral transform, Comm. Pure Appl. Math. 14 (1961), 187-214. MR 28 #486. MR 157250
  • [B] V. Bargmann, On a Hilbert space of analytic functions and an associated integral transform. II. A family of related function spaces. Application to distribution theory, Comm. Pure Appl. Math. 20 (1967), 1-101. MR 34 #1836. MR 201959
  • [D] S. Dineen, Holomorphic functions on a Banach space, Bull. Amer. Math. Soc. 76 (1970), 883-886. MR 259578
  • [G] C. Gupta, On the Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, Nederl. Akad. Wetensch. Proc. Ser. A 73 (1970), 356-358. MR 290104
  • [Gr] W. H. Greub, Multilinear algebra, Die Grundlehren der math. Wissenschaften, Band 136, Springer-Verlag, New York, 1967. MR 37 #222. MR 224623
  • [N] L. Nachbin, Topology on spaces of holomorphic mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 47, Springer-Verlag, New York, 1969. MR 40 #7787. MR 254579
  • [NS] D. Newman and H. Shapiro, Certain Hilbert spaces of entire functions, Bull. Amer. Math. Soc. 72 (1966), 971-977. MR 34 #4890. MR 205055
  • [NT] Yu. V. Novozhilov and A. V. Tulub, The method of functionals in the quantum theory of fields, Uspehi Fiz. Nauk 61 (1957), 53-102; English transl., Russian Tracts on Advanced Math, and Phys., vol. 5, Gordon and Breach, New York, 1961. MR 25 #959. MR 137507
  • [R] J. Rzewuski, On Hilbert space of entire functionals, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 17 (1969), 453-458; 459-466, 571-578. MR 40 #6243; 6244; 6245. MR 253028
  • [T] F. Trèves, Linear partial differential equations with constant coefficients: Existence, approximation and regularity of solutions, Math. and its Applications, vol. 6, Gordon and Breach, New York, 1966. MR 37 #557. MR 224958

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4630, 4645, 3205, 3597

Retrieve articles in all journals with MSC (1970): 4630, 4645, 3205, 3597


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12788-X

American Mathematical Society